# SDR R61A2025101700465

- Difficulty date: September 24, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FWD FUSELAGE FLOOR DOUBLER BETWEEN FR 19 -FR 20 BETWEEN LBL 11-LBL 36 FOUND CORRODED. REMOVED AND REPLACED FLOOR DOUBLER IAW SRM 51-41-02 AND 51-43-04
